Couldn't find what you looking for?

TRY OUR SEARCH!

I cannot even remember all the names of the medications I have been using for my allergies. Of course, the worse time is in the spring, when it is very hard for me to avoid pollen. Anyway, I have heard the Phenylpropanolamine could be helpful with some of the symptoms I have been experiencing (congestion especially), but I also heard that it has some troublesome side effects. Would this drug be a bad solution for my treatment?

Loading...

That drug is a decongestant. It constricts veins and arteries and that directly decreases congestion. It can help with your allergy symptoms and it can even decrease appetite which some use for their diets. But, you have to be careful. Use of that medicament has been related with increased hemorrhagic stroke. So, I think you could find some other helpful medicament with less dangerous side effects.
Reply

Loading...